# SDR DALA2021040501963

- Difficulty date: April 4, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 57,375 hours, 39,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT NOTED THAT THE EMERGENCY EXIT SIGN LIGHTS AT THE GALLEY SERVICE DOOR AND CABIN ENTRANCE DOOR, THE LOWER EXIT SIGN LIGHTS AT RT & LT FWD OVER WING EXIT DOORS, AND THE TAIL COMPT ESCAPE PATH LIGHTING WERE ALL INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES B5-118, B-119, AND B5-260 PER B717 AMM 33-51. OPERATIONAL TEST OF EMERGENCY LIGHTS SYSTEM CHECKED GOOD. (LP #7297451)
